Volume 4, Issue 1

 

ارسال های اخیر

  • On zero-divisor graphs of quotient rings and complemented zero-divisor graphs 

    karimi beiranvand, Parvin؛ Beyranvand, Reza (University of Guilan, 2016-06-01)
    For an arbitrary ring $R$, the zero-divisor graph of $R$, denoted by $Gamma (R)$, is an undirected simple graph that its vertices are all nonzero zero-divisors of $R$ in which any two vertices $x$ and $y$ are adjacent if ...

  • Positive Cone in $p$-Operator Projective Tensor Product of Fig`a-Talamanca-Herz Algebras 

    Shams Yousefi, marzieh (University of Guilan, 2016-06-01)
    In this paper we define an order structure on the $p$-operator projective tensor product of Herz algebras and we show that the canonical isometric isomorphism between $A_p(Gtimes H)$ and $A_p(G)widehat{otimes}^p A_p(H)$ ...

  • The small intersection graph relative to multiplication modules 

    Ansari-Toroghy, H.؛ Farshadifar, Faranak؛ Mahboobi, M (University of Guilan, 2016-06-01)
    Let $R$ be a commutative ring and let $M$ be an $R$-module. We define the small intersection graph $G(M)$ of $M$ with all non-small proper submodules of $M$ as vertices and two distinct vertices $N, K$ are adjacent if and ...

  • Results on Hilbert coefficients of a Cohen-Macaulay module 

    Mafi, Amir؛ Saremi, Hero (University of Guilan, 2016-06-01)
    Let $(R,m)$ be a commutative Noetherian local ring, $M$ a finitely generated $R$-module of dimension $d$, and let $I$ be an ideal of definition for $M$. In this paper, we extend cite[Corollary 10(4)]{P} and also we show ...

  • On component extensions locally compact abelian groups 

    Sahleh, Hossein؛ Alijani, Ali Akbar (University of Guilan, 2016-06-01)
    Let $pounds$ be the category of locally compact abelian groups and $A,Cin pounds$. In this paper, we define component extensions of $A$ by $C$ and show that the set of all component extensions of $A$ by $C$ forms a subgroup ...

  • Homotopy approximation of modules 

    Routaray, Mitali؛ Behera, Akrur (University of Guilan, 2016-06-01)
    Deleanu, Frei, and Hilton have developed the notion of generalized Adams completion in a categorical context. In this paper, we have obtained the Postnikov-like approximation of a module, with the help of a suitable set ...